MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 32MM; SCREW, FIXATION, BONE
Model Number 02.211.032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient height reported as 5¿4¿.Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a hardware removal due to pain.During the procedure, five (5) variable angle (va) locking screws were broken.The broken screws were fully removed.The bone was healed.No additional hardware was placed.The procedure was completed successfully with no surgical delay.Revision surgery due to pain is addressed in (b)(4).This report addresses the intraoperative issue with broken screws.Concomitant devices: 3.5mm cortex screw 22mm (part 204.822, lot unknown, quantity 1), 3.5mm cortex screw 24mm (part 204.824, lot unknown, quantity 2), 3.5mm cortex screw 30mm (part 204.830, lot unknown, quantity 1), 3.5mm cortex screw 16mm (part 204.816, lot unknown, quantity 1), 3.5mm cortex screw 12mm (part 204.812, lot unknown, quantity 2), 3.5mm locking screw 10mm (part 212.101, lot unknown, quantity 1), 3.5mm locking screw 14mm (part 212.103, lot unknown, quantity 1), lcp one-third tubular plate with collar 69mm (part 241.361, lot h398866, quantity 1), 2.7/3.5mm va-lcp medial distal tibia plate-right (part 02.118.004, lot 9512579, quantity 1).This report is for one (1) 2.7mm va locking screw.This is report 3 of 5 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7977469
Report Number2939274-2018-54465
Device Sequence Number1263105
Product Code HWC
UDI-Device Identifier10886982053671
UDI-Public(01)10886982053671
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.032
Device Catalogue Number02.211.032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/18/2018
Patient Sequence Number1
Patient Age47 YR
Patient Weight72